Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

High BP , I experience those attacks, can you help me please ?

I am 49 years old woman. my doctor gave me amlodipine so I use once a day. I ve been using this drug for about 2 years now.from about 6 months ago, I started to experience high blood pressure attacks (160~170) once a week almost, even if that I never missed one pill. Without no reason, my pressure goes high and I can not control it and I feel so bad, with a very deep headache and my head spins so bad like I can not move my neck even. I do not know what to do. I use my drug everyday regularly, but I do not know what is the reason that I experience those attacks. can you help me please? Thank you in advance
Asked On : Wed, 16 Dec 2009
Answers:  2 Views:  427
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
You can contact me at: with all your details including medicines .your test reports, your other illnesses ,how regular with treatment.
Answered: Thu, 16 Jun 2011
I find this answer helpful
  User's Response
If the figures of 160-170 are your systolic (the top one) then these are NOT high. - they're not even unusual, -they're absolutely typical of what standard figure for a female of your age, world-wide.. It was thus 30 years ago, and remains the same now, despite the fact that Americans have fallen behind the curve... A 49-yrs old healthy female will usually have readings varying between about 135/85 minimum, to about 175/95 maximum. They vary all day, every day, minute to minute. You shouldn't be taking Amlodipine or anything else... Do stop. This is exactly what happens. First you take the drug and then after some time the side-effects kick in and then you get more drugs for the side effects (like Nursey says!) and then you start to need more drugs for the side effect drugs and so it goes... There's nothing wrong with you. You're normal and quite average., Just stop and nothing will happen. Honestly! Age-related hypertension is all in the minds of the medical industry. It's a myth. EDIT: Far be it from me as a humble Senior Lecturer to dare to argue with Nurse (below.. ) I realize now that I had a deprived education, -wasting all that time on cardiovascular Physiology and not concentrating on bed-pansĀ and tonsils.. tut tut. If only I'd concentrated on getting a degree in "Bed-panology" , how to push a gurney properly, ... and cleaning up puke... AND I missed out on the funny hat and silver buckle . LIFE"s NOT FAIR! EDIT: Just one simple question to Dr. Frank, - It's such a good tale the Trade has been telling for so long, that it seems almost a shame to spoil it with the facts.. but your "normal" or "ideal" 120/80 gives a mean arterial pressure of 93.... and TPR is roughly constant at 0.02 (your industry's figure, not mine,... I don't actually believe it!) 93 mms/Hg simply can't drive 5 litres of blood round the loop........... can it. ? Not if Pm = CO x TPR ... ? And it's your industry that says it does... Answers on a postcard, please. I'll take it that a "no reply" indicates you have no answer to the question. I wonder if (with the very greatest respect of course) you've been too long (longer in fact than in your own words, "you care to remember") in the Trade to be able to discern fact from fairy tales? Time to move over, perhaps?
Answered: Wed, 16 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor